# SDR REXA2015101900979

- Difficulty date: October 19, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 26,400 hours, 23,922 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS LIFE VEST HAS HOLE IN BAG.  R & R CAPTAINS LIFE VEST IAW AMM 25-61-03.
